# SDR SWIA20240202124

- Difficulty date: January 24, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000556
- Aircraft time: 19,955 hours, 11,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Bent
- Location: Frm 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 1 AND TWO UPPER SUPPORTS BENT DOWN AND AFTWARD AT UPPER RADOME ARM MOUNTS   (C-CHECK RO 2/2/2024)   REMOVED AND REPLACED FRAME 1 IAW REF EMB SRM 51-40-08.  SEE CONTINUATION CARD FOR MAINTENANCE PERFORMED. THIS REPAIR DOES NOT EFFECT WEIGHT AND BALANCE TO ACFT
